I took ativan for the first time yesterday evening. (Started having panic attacks recently due to mother's terminal cancer and father's progressing dementia, plus my every day normal stresses of children, marriage, finances.) At any rate, it definitely had a calming effect, and for the first time in weeks I was able to fall asleep at bedtime within 10 minutes vs. my usual 1-3 hours, only woke up once during the night but was back asleep fairly quickly. But earlier today, I'd say 14 hours after taking the pill, I started having real vertigo problems. Not real steady on my feet, dizzy when standing up, and even some trouble getting my eyes to focus on the computer screen. Is this common, normal, expected?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.